Multivariate Tweedie lifetimes: the impact of dependence

Alai, Daniel H. and Landsman, Zinoviy and Sherris, Michael (2016) Multivariate Tweedie lifetimes: the impact of dependence. Scandinavian Actuarial Journal, 2016 (8). pp. 692-712. ISSN 0346-1238. E-ISSN 1651-2030. (doi:https://doi.org/10.1080/03461238.2015.1007891) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1080/03461238.2015.1007891

Abstract

Systematic longevity risk is increasingly relevant for public pension schemes and insurance companies that provide life benefits. In view of this, mortality models should incorporate dependence between lives. However, the independent lifetime assumption is still heavily relied upon in the risk management of life insurance and annuity portfolios. This paper applies a multivariate Tweedie distribution to incorporate dependence, which it induces through a common shock component. Model parameter estimation is developed based on the method of moments and generalized to allow for truncated observations. The estimation procedure is explicitly developed for various important distributions belonging to the Tweedie family, and finally assessed using simulation.

Item Type: Article
Uncontrolled keywords: systematic longevity risk, dependence, multivariate Tweedie, lifetime distribution
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Actuarial Science
Depositing User: Daniel Alai
Date Deposited: 10 Feb 2015 17:18 UTC
Last Modified: 12 Jul 2016 15:21 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/47094 (The current URI for this page, for reference purposes)
  • Depositors only (login required):